MAUDE Adverse Event Report: TORAX MEDICAL, INC. 1.5T LINX, 17 BEADS; ANTI-REFLUX IMPLANT

TORAX MEDICAL, INC. 1.5T LINX, 17 BEADS; ANTI-REFLUX IMPLANT
Catalog Number LXMC17
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Date of Event 10/07/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Date sent: 12/2/2024.Investigation summary: an analysis of the product could not be performed since a physical sample was not received for evaluation.An evaluation of the manufacturing record could not be performed as the required product identification number was not provided to complete the evaluation.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.However, if the product or product id numbers are received at a later date, the investigation will be updated as applicable.The lot/batch/serial number was not provided; therefore, a manufacturing record evaluation could not be performed.Additional information was requested, and the following was obtained: do you have the linx product code? lxmc17.Do you have the lot number and serial number (if applicable)? not currently, i will get it from the account.On what date was the device implanted? (b)(6) 2024.Were there any intra-operative complications during implant? no.Was there any hiatal or crural repair done at the same time as the implant? yes, vital hernia repair.Please specify the symptoms the patient was experiencing prior to implant (gerd reflux, dysphagia, pain during eating, etc.,)? pain in the xiphoid area.Please specify the symptoms the patient was experiencing while the device was implanted (gerd reflux, dysphagia, pain during eating, etc.,)? pain in the xiphoid area.Had the patient had any diagnostic testing done to address the symptoms they experienced while the device was implanted? if yes, what diagnostic testing was completed? yes, endoscopy and manometry.Can you share the results of the diagnostic tests? normal.Do they have an autoimmune disease? no.Has the patient been prescribed medication by a doctor (not over the counter medication)? if yes, what is the doctor prescribed medication? unknown.Are they currently taking steroids/immunization drugs? no but the doctor said he will start them now.Did the patient have any other surgeries in the area? no.What is the management plan? is device removal scheduled? is a replacement linx or fundoplication planned? pain management, pain resolved upon removal of food impacting, being monitored by the surgeon, follow up call with carol chow to discuss post op expectations completed 10/10/24.When and if the explanation takes place can we ask that the procedure gets video recorded and the video shared? n/a; not being explained.When and if the linx device is removed, may we ask that the device be returned for analysis? n/a; not being explanted.Has the patient been prescribed medication by a doctor (not over the counter medication)? are they currently taking steroids/immunization drugs? the surgeon said he would try a round of steroids (medication and dosage unknown), as of my last follow-up the patient was better and had been released and sent home shortly after the surgery.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
It was reported that a linx device implanted on (b)(6) 2024 and now the patient is experiencing pain.

Brand Name
1.5T LINX, 17 BEADS
Common Device Name
ANTI-REFLUX IMPLANT
Manufacturer (Section D)
TORAX MEDICAL, INC.
4545 creek road
cincinnati OH
Manufacturer Contact
kate karberg
4545 creek rd.
cincinnati, OH 45242
3035526892
MDR Report Key20817973
Report Number3008766073-2024-00165
Device Sequence Number7683762
Product Code LEI
UDI-Device Identifier00855106005370
UDI-Public00855106005370
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P100049
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/02/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberLXMC17
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/21/2024
Initial Report FDA Received Date12/02/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown